# SDR HNAA2015070800221

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,943 hours, 66,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AND CRACKED AT BS 201.15 BETWEEN STRINGERS 32P AND 32S.  REPAIRED AREA IAW EA26-2015-087 AND EO8-53-15-0135.
